# SDR ASOA2014091611223

- Difficulty date: September 6, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 25,028 hours, 17,516 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Tab
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON LT AND RT ANTI-ROTATION TABS OF THE HORIZONTAL STABILIZER.  COMPLIED WITH EC/TC SB 670BA-55-012 01,02,03.
